Ask Experts Questions for FREE Help !
Ask
    Cassandracarey2's Avatar
    Cassandracarey2 Posts: 1, Reputation: 1
    New Member
     
    #1

    Jan 16, 2016, 07:58 AM
    Pneumonia , anxiety or neither?
    I'm a 17 year old healthy female.

    About 4 days ago I started feeling like I couldn't breathe well and my nurse at school checked my blood pressure and heart rate they were both high. The heart rate was 100 and the blood pressure I'm not sure but she said it was high. I usually don't have any health problems like that. I do have anxiety though. So it could be that. But this has never happened and I've had anxiety for 8 years. My heart will race and pound hard , I'll get a headache, nauseous , shaky after a shower or when I do the breathing machine. I'm out of breath doing simple things like walking up stairs or just walking a few feet. I'm tired all the time but can't sleep because I can't breathe. I take short and fast breaths because I can't control it. I've been coughing up a little phlegm. No fever or chills. So what could this be? Anxiety? Pneumonia ? Or what?
    J_9's Avatar
    J_9 Posts: 40,299, Reputation: 5646
    Expert
     
    #2

    Jan 16, 2016, 08:02 AM
    Do you have asthma?
    talaniman's Avatar
    talaniman Posts: 54,328, Reputation: 10855
    Expert
     
    #3

    Jan 16, 2016, 08:22 AM
    Height and weight please. Are you going through anything stressful at home or school? Have you talked to your parents about this?

    I'll get a headache, nauseous , shaky after a shower or when I do the breathing machine
    Why are you on a breathing machine? Have you seen your family doctor lately? Any history of high blood pressure?
    J_9's Avatar
    J_9 Posts: 40,299, Reputation: 5646
    Expert
     
    #4

    Jan 16, 2016, 09:01 AM
    Quote Originally Posted by talaniman View Post
    Why are you on a breathing machine? Have you seen your family doctor lately? Any history of high blood pressure?
    A breathing machine a/k/a nebulizer is typically used for asthmatics. The common medicine is Albuterol. It can cause increased heart rate and high blood pressure temporarily after using it.

Not your question? Ask your question View similar questions

 

Question Tools Search this Question
Search this Question:

Advanced Search

Add your answer here.


Check out some similar questions!

Pneumonia [ 2 Answers ]

I live in a small town and had pneumonia for 4 months. During that time I was on 21 antibiotics and steroids. Finally after continuing to get worse I went to the closest large city and was hospitalized for 12 days, put on 2 IV antibiotics and high dose steroids. When discharged I was sent home I...

Pneumonia [ 3 Answers ]

I had a chest x ray and it showed a shadow on right lung. Now doctor wants a ct scan done. I am confused as to why the need for ct and no more meds.

Pneumonia [ 0 Answers ]

I had a kidney infection 6 weeks ago, 2 weeks later strep, 2 weeks later pneumonia. They gave me steroids and zithromax which I finished today. I'm still have sharp pains on the left side of my back. Last time I went to ER the PA said the meds were working and there was nothing else they could do....

Bronchitis to pneumonia [ 1 Answers ]

I have bronchitis and it just started hurting in my ribs is that a sign of pneumonia

Please help, I have pneumonia [ 3 Answers ]

I went to a walk in clinic and it showed I had pneumonia. I had a resting heartrate of 150, I'm 22. And a temp of 103.1. The doc gave me a 10 day antibio srip, and told me to go home and rest, and take my med. She said in 10 days when Im reevaluated, if I still have it then I have to be admitted. ...


View more questions Search